BC Headaches & Body Aches Fast Pain Relief Powder

6 packs


 

Directions

In Each Pack Directions: Do not take more than 4 powders in 24 hours unless directed by a doctor. Adults and Children 12 Years of Age and Over:: Open 1 pack, place powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or stir powder into a glass of water or other liquid. Children Under 12 Years of Age:: Ask a doctor.

 

Product Details

Aspirin (NSAID). Pain reliever. Caffeine, pain reliever aid. Headaches & body aches. BCpowder.com. Questions? 1-866-255-5197. BCpowder.com.

Nutrition Facts

Ingredients

In Each Pack Active Ingredients: *Aspirin (NSAID) (845 mg), Pain Reliever; Caffeine (65 mg), Pain Reliever Aid. *nonsteroidal anti-inflammatory drug.

Warnings

In Each Pack Warnings: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include:: hives; facial swelling; shock; asthma (wheezing). Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin at 20 weeks or later in pregnancy unless definitely to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. See attached leaflet for all information. Do not buy if leaflet is missing or torn. Tamper Evident: Do not use if packette is damaged or open.

Manufacturer

Medtech Products Inc.
Terrytown, NY 10591

UPC

00042037111151